MathSciNet Relay Station
MathSciNet bibliographic data
MR2141129 (2006b:58009) 58C05 (52A55 90C26)
Ferreira, O. P.; Pérez, L. R. Lucambio; Németh, S. Z. Singularities of monotone vector fields and an extragradient-type algorithm. J. Global Optim. 31 (2005), no. 1, 133–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement